I am on the third week of my first pack of the microgestin fe birth control I started use the first day of my period on a sunday before I started this I had regular periods knew exactly when I was gonna start stop and even when I was ovulating now I have not officially stopped most days I spot pretty heavily and on the days I think Im finally done I bleed very bad with intercourse and sometimes only during intercourse I do not take any other medications so I know its not reacting to anything I feel like ive lost control of my life and what I can do on top of diarrhea and extreme breast tenderness and severe depression and mood swings everyone I associate with has noticed a change in my behavior im at a loss on what to do im really weighing the risks of no birth control and if pregnancy happens it happens my Dr is no help when I try to figure out what is going on can anyone help???
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2013 • 1 answer
Posted 5 Nov 2014 • 1 answer
Posted 14 Aug 2015 • 1 answer
Posted 6 Jan 2016 • 0 answers
Posted 22 Dec 2016 • 0 answers